# SDR RAIA00609023

- Difficulty date: September 18, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 19,513 hours, 18,203 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 3554 - RIC - ROW 12 AISLE EMERGENCY LIGHT AFT SIDE INOP.  MAINTENANCE ADJUSTED THE ROW 12 EMERGENCY LIGHT CONNECTION.  SYSTEM CHECKED GOOD.
